# SDR T17A20200811044

- Difficulty date: November 27, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N465TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK554
- Aircraft time: 8,240 hours, 6,261 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Abnormal
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER A NORMAL LANDING W/NORMAL BRAKING ENTERED THE FBO RAMP LT TURN WHERE LT RUDDER PEDAL AND BRAKING ALONG W/DIFFERENTIAL POWER WAS REQUIRED.  LT RUDDER PEDAL BLED TO THE FLOOR WHEN BRAKES WERE APPLIED THIS OCCURRED ONLY ON CAPTAINS SIDE.  PERFORMED VISUAL BRAKE COMPONENTS FOR LEAKS, NONE NOTED.  VERIFIED PRESENCE OF PRESSURE AT BOTH BRAKES.  PERFORMED FUNCTIONAL TEST OF MIXING VALVES/TAXI STRAIGHT AND HARD TURN WITH NO DEFECTS NORMAL BRAKING NOTED FROM PILOT AND COPILOT PEDALS.  PERFORMED BRAKE LT/RT BLEEDING TO REMOVE POSSIBLE TRAPPED AIR OPERATIONS CHECK GOOD, LEAK CHECK GOOD.  PERFORMED ADDITIONAL TAXI CHECK WITH NO DEFECTS NOTED.
